en
Scientific article
English

Unimodular lattices without nontrivial automorphisms

ContributorsBacher, Roland
Published inInternational mathematics research notices, vol. 1994, no. 2, p. 91-95
Publication date1994
Citation (ISO format)
BACHER, Roland. Unimodular lattices without nontrivial automorphisms. In: International mathematics research notices, 1994, vol. 1994, n° 2, p. 91–95. doi: 10.1155/S1073792894000115
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal1073-7928
663views
1downloads

Technical informations

Creation12/07/2010 4:38:00 PM
First validation12/07/2010 4:38:00 PM
Update time03/14/2023 4:10:14 PM
Status update03/14/2023 4:10:14 PM
Last indexation01/15/2024 9:56:30 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack